RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 4, Pages 725–732 (Mi msb5609)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur les valeurs caractéristiques des noyaux symétriques dérivables

M. Krein


Full text: PDF file (547 kB)

Bibliographic databases:

Received: 08.01.1937

Citation: M. Krein, “Sur les valeurs caractéristiques des noyaux symétriques dérivables”, Rec. Math. [Mat. Sbornik] N.S., 2(44):4 (1937), 725–732

Citation in format AMSBIB
\Bibitem{Kre37}
\by M.~Krein
\paper Sur les valeurs caract\'eristiques des noyaux sym\'etriques d\'erivables
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 4
\pages 725--732
\mathnet{http://mi.mathnet.ru/msb5609}
\zmath{https://zbmath.org/?q=an:0018.21705|63.0395.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5609
  • http://mi.mathnet.ru/eng/msb/v44/i4/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, M. Z. Solomyak, “Estimates of singular numbers of integral operators”, Russian Math. Surveys, 32:1 (1977), 15–89  mathnet  crossref  mathscinet  zmath
    2. T. N. Kozubenko, B. D. Kotlyar, “The singular numbers of operators increasing smoothness in the anisotropic case”, Russian Math. Surveys, 35:4 (1980), 171–172  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Tuan V., Gorenflo R., “Asymptotics of Singular Values of Volterra Integral Operators”, Numer. Funct. Anal. Optim., 17:3-4 (1996), 453–461  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:163
    Full text:77

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019